Premiile Ad Astra
Revista Ad Astra
Biblioteca de știință
Cartea albă
Topul universităților
Who's who
Publicații
Teze și dizertații
Asociația Ad Astra
 
Comunicate
Știri
Evenimente
Oportunități de finanțare
 
Login
Înregistrare
 
>> English
 
   
 

M. Merca. Asymptotics of the Chebyshev-Stirling numbers of the first kind . Integral Transforms and Special Functions, 27(4), pp. 259-267, 2016.

Rezumat: The asymptotic behaviour of the Chebyshev-Stirling numbers of the second kind, a special case of the Jacobi-Stirling numbers, has been established in a recent paper by Gawronski, Littlejohn and Neuschel. In this paper, we provide an asymptotic formula for the Chebyshev-Stirling numbers of the first kind. New recurrence relations for the Euler-Riemann zeta function ζ(2n) are derived in this context.

Cuvinte cheie: Asymptotics, Jacobi-Stirling numbers, Chebyshev-Stirling numbers, Riemann zeta function

URL: http://dx.doi.org/10.1080/10652469.2015.1117460

Adăugată pe site de Mircea Merca

Înapoi

   
© Ad Astra 2001-2013